# SDR SWAA2015030437104

- Difficulty date: February 7, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE CRACKED BETWEEN BS 294 TO 303, STRINGER 16L.  R & R INTERCOSTAL IAW SRM & DWG.
